Skoči na glavni sadržaj

Mathematical Communications , Vol. 27 No. 1, 2022.

  • Datum izdavanja: 28.04.2022.
  • Objavljen na Hrčku: 08.06.2022.

Sadržaj

Puni tekst

Abelian theorems in the framework of the distributional index Whittaker transform (str. 1-9)

Jeetendrasingh Maan, Akhilesh Prasad
Izvorni znanstveni članak


The \( Horv\acute{a}th's\) \(\mathscr{S}_k^{\prime}\) and the Fourier transform (str. 19-32)

Benito Juan Gonzales
Izvorni znanstveni članak


A hybrid approximation scheme for 1-D singularly perturbed parabolic convection-diffusion problems (str. 47-62)

Mohammad Izadi, Suayip Yuzbasi
Izvorni znanstveni članak


A nonstandard construction of direct limit group actions (str. 63-75)

Takuma Imamura
Izvorni znanstveni članak


Asymptotic distribution of certain degenerate V- and U-statistics with estimated parameters (str. 77-100)

Marija Cuparić, Bojana Milošević, Marko Obradović
Izvorni znanstveni članak


On the probability density function of the Hartman-Watson distribution (str. 101-107)

Tibor Pogány, Saralees Nadarajah
Izvorni znanstveni članak


On rings with one middle class of injectivity domains (str. 109-126)

Rafail Alizade, Yılmaz Mehmet Demirc, Burcu Nişancı Türkmen, Ergül Türkmen
Izvorni znanstveni članak


The cyclic codes of length $5p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$ and their dual codes (str. 127-135)

Brahim Boudine, Jamal Laaouine, Mohammed Elhassani Charkani
Izvorni znanstveni članak


Posjeta: 5.484 *